# SDR AALA202208291905

- Difficulty date: August 27, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N880BJ
- Make and model: Boeing 737
- Aircraft serial: 66000
- Aircraft time: 19 hours, 13 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260103
- Part serial: 1139974
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 2 RIGHT HAND FORWARD PRIME WELS CONTROL UNIT HAS INTERNAL FAULT. REPLACED CONTROL UNIT PER AMM 33-51-07-01A-520A-A.
